# SDR CA051007002

- Difficulty date: September 30, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- System (JASC): 6100 · Propeller System
- Part: Manual
- Condition: Inaccurate
- Location: Maintenance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REVIEWING PRODUCTION FLT TEST PROCEDURE, IT WAS FOUND THAT NO MENTION OF PROP BOLTS TQ CHECK AFTER FIRST FLT AS RECOMMENDED BY MT PROPELLER DOCUMENT.  AFTER REVIEWING MM , IT WAS FOUND THAT PROP BOLTS TQ CHECK AFTER FIRST 25HRS OF OP AS RECOMMENDED BY MT PROPELLER WAS MISSING IN SPECIAL INSPECT SECTION.  AS PRECAUTIONARY MEASURE OWNERS OF MDL SA160 S/N S-0001, S-0002, S-0003,S-0004S-0005, S-0006 WERE CONTACTED BY PHONE AND ADVISED TO CARRY OUT PROP BOLTS TQ CHECK AS PER MT PROP, BEFORE NEXT FLT IF A/C HAD ACCUMULATED LESS THAN 100 HRS ON TACH IND SINCE DELIVERY, FOR A/C THAT HAD ACCUMULATED MORE THAN 100 HRS, RE-TQ SHOULD HAVE BEEN CARRIED OUT AS PER ANNUAL/100 HRS INSPECTION AS INCORPORATED IN MM INSPECT
